# SDR CALA2025032103072

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 120,477 hours, 12,495 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Condition: Low
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

ELEC GEN OFF L EICAS ADVISORY LEFT GENERATOR CONTROL BREAKER (GCB) OPEN OR GENERATOR CONTROL S WITCH OFF AND ENGINE NOT SHUT DOWN. FIM TASK REF : FIM TASK REFERENCE NOT FOUND CMC MSG#  2431631 FLIGHT STATUS: I INTERMITTENCE CODE: M PH: CRUISE NARRATIVE: GENERATOR CONTROL UNIT (L) CMC MSG#  2431561 FLIGHT STATUS: L INTERMITTENCE CODE: M PH: CRUISE                   NARRATIVE:  GENERATOR CONTROL UNIT (L) REF LOG PG 4219738 FOR MAINTENCE CORECTIVE ACTION ADD FAULT:24-31551FOUND LEFT IDG REQD OIL SERVICED, SERVICED LT IDG, NO LEAKS EVIDENT. RAN LT ENG IDG ON LINE AND ALL PARAMETERS NORMAL.
